The tilted shallow wedge problem

Sackfield, A, Dini, D and Hills, DA, 2005. The tilted shallow wedge problem. European Journal of Mechanics A-Solids, 24, pp. 919-928. ISSN 0997-7538

Full text not available from this repository.
Item Type: Journal article
Publication Title: European Journal of Mechanics A-Solids
Creators: Sackfield, A., Dini, D. and Hills, D.A.
Publisher: Gauthier-Villars
Place of Publication: Paris
Date: 2005
Volume: 24
ISSN: 0997-7538
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:48
Last Modified: 19 Oct 2015 14:23

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year